Eye infection and Nausea - from FDA reports
Nausea is found among people with Eye infection, especially for people who are female, 60+ old, take medication Calcium and have Gastroesophageal reflux disease. This review analyzes which people have Nausea with Eye infection. It is created by eHealthMe based on reports of 29 people who have Eye infection from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Apr, 17, 2017
29 people who have Eye Infection and Nausea are studied.
Number of reports submitted per year:
Gender of people who have Eye Infection and experience Nausea *:
- female: 81.48 %
- male: 18.52 %
Age of people who have Eye Infection and experience Nausea *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 4.55 %
- 20-29: 4.55 %
- 30-39: 13.64 %
- 40-49: 13.64 %
- 50-59: 31.82 %
- 60+: 31.82 %
Top co-existing conditions for these people *:
- Gastroesophageal Reflux Disease (4 people, 13.79%)
- High Blood Pressure (3 people, 10.34%)
- High Blood Cholesterol (3 people, 10.34%)
- Hypothyroidism (2 people, 6.90%)
- Hypersensitivity (2 people, 6.90%)
Most common drugs for these people *:
- Vitamin B12 (3 people, 10.34%)
- Lorazepam (3 people, 10.34%)
- Fish Oil (3 people, 10.34%)
- Coenzyme Q10 (3 people, 10.34%)
- Calcium (3 people, 10.34%)
Top symptoms for these people *:
- Dizziness (9 people, 31.03%)
- Tremor (7 people, 24.14%)
- Nausea And Vomiting (6 people, 20.69%)
- Headache (5 people, 17.24%)
- Fatigue (5 people, 17.24%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Nausea and Eye infection?
Eye infection can be treated by Tobradex, Doxycycline hyclate (latest reports from 4,972 Eye infection patients)
Nausea (feeling of having an urge to vomit) has been reported by people with type 2 diabetes, multiple sclerosis, depression, pain, high blood pressure (latest reports from 456,235 Nausea patients).
Browse all symptoms of Eye infectiona b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause NauseaNausea
Other conditions that could case NauseaNausea
What would happen?
Can you answer these questions?
Just been diagnosed with osteoporosis, found out I already have had an undiagnosed back fracture...which I didn't know about...taking Actonel, have dry mouth, lower back pain, wondering if anyone else with an ileostomy (37 yrs) is having any problems with Actonel.
I had breast cancer 4 1/2 years ago and now I have metastatic cancer in my bones; pelvis and sacrum. I have probably had the bone cancer for a couple of years and just ignored it. I had my first Faslodex shot on Monday and feel like I did after chemo and my bone pain has gotten worse, ...
I am currently looking at treatment of Parkinsons with cannabis oil as MSA has similar propterties and is a degeneration of nerve cells in the brain and spinal cord. Typically drugs to treat hypotension and parkinsonian movements are utilized to treat this syndrome. The symptoms and side ...
You may be interested in these reviews
After 1 week on atenolo I started feeling bad. After 3 weeks I thought I was going to pass out and was nauseous and lightheaded. I stopped taking the atenolol and ended up in emergency with bp of 180/115 and terrible symptoms like tight chest, anxiety, internal shaking, massive nausea, ...
I just found out a few weeks ago, that I have severe chronic interstitial lung diasese. Peter to that, for months I was nauseous , super tired & glued to my bed. Well the nausea has got worst & I need someone's help. Thanks Don
Only took ventilin for two days and spent evening of 2nd day and full 3rd day lying down with nausea... luckily I only needed for viral recovery. Must use something else if i ever have to use again...
I have been taking this drug for about a month. I am only on 5mg per day. I just started having nausea all day long. I see that nausea is a common side effect- but wondering if it can start after a month of taking it. :)